# SDR HALA2018111900594

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 21,281 hours, 3,248 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Status Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  DURING CRUISE FLT STATUS PAGE DISPLAYED "FUEL AFT XFR" INOP.// PERFORMED BITE TEST FCMC. TEST OK. OK FOR SERVICE.
